# SDR P5CA9800274

- Difficulty date: February 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT HORIZONTAL STABILIZER TRAILING EDGE FIXED PANEL INBOARD AREA.  TRIMMED DAMAGE PER BAC SRM 51-10-01 AND MADE FIBERGLASS REPAIR PER SRM 51-40-06.
